Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 4, NWS Philadelphia/Mount Holly

January 16, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 16, 2013, 3:52 PM EST. It took effect at Jan 17, 2013, 10:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2013, 3:52 PM EST (20:52 UTC)
In effect from
Jan 17, 2013, 10:00 PM EST
Expired
Jan 18, 2013, 12:52 PM EST
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WHUS71 KPHI 162052
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EST WED JAN 16 2013

ANZ431-451>455-171000-
/O.NEW.KPHI.SC.Y.0004.130118T0300Z-130118T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 PM EST WED JAN 16 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 1 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 1 PM
EST FRIDAY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...THURSDAY EVENING THROUGH MIDDAY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
434 
WHUS71 KPHI 170826
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 AM EST THU JAN 17 2013

ANZ431-451>455-172200-
/O.CON.KPHI.SC.Y.0004.130118T0300Z-130118T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
326 AM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM EST FRIDAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...LATE THIS EVENING THROUGH FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
391 
WHUS71 KPHI 171934
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
234 PM EST THU JAN 17 2013

ANZ450-180845-
/O.EXA.KPHI.SC.Y.0004.130118T0300Z-130118T1800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
234 PM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
1 PM EST FRIDAY.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...GENERALLY 1 TO 3 FEET.

* TIMING...LATE THIS EVENING THROUGH FRIDAY AFTERNOON. STRONGEST
  WIND SHOULD OCCUR BETWEEN 2 AM AND 8 AM FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-451>455-180845-
/O.CON.KPHI.SC.Y.0004.130118T0300Z-130118T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
234 PM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM EST FRIDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. ISOLATED
  NW WIND GUSTS TO MARGINAL GALE FORCE OF ABOUT 35 KNOTS IN THE
  WATERS FROM THE MOUTH OF DELAWARE BAY SOUTHEASTWARD TO THE EAST
  OF DELAWARE EARLY FRIDAY MORNING.

* SEAS...GENERALLY 2 TO 4 FEET. FIVE FOOTERS POSSIBLE IN THE
  ATLANTIC WATERS EAST OF DELAWARE FRIDAY MORNING.

* TIMING...LATE THIS EVENING THROUGH FRIDAY AFTERNOON. STRONGEST
  WIND IS EXPECTED BETWEEN 4 AM AND 10 AM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


DRAG
990 
WHUS71 KPHI 180201
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EST THU JAN 17 2013

ANZ431-450>455-181515-
/O.CON.KPHI.SC.Y.0004.130118T0300Z-130118T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
901 PM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS...NORTH 10 TO 20 KT WITH MOST GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...THROUGH EARLY FRIDAY AFTERNOON. STRONGEST WIND IS
  EXPECTED BETWEEN 4 AM AND 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
515 
WHUS71 KPHI 180817
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 AM EST FRI JAN 18 2013

ANZ450-451-182130-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-130118T1800Z/
/O.NEW.KPHI.GL.A.0001.130119T1600Z-130121T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
317 AM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
EVENING.

* WINDS...NORTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS
  THIS MORNING. SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT
  SATURDAY AND SUNDAY.

* SEAS...2 TO 4 FEET TODAY. SEAS 5 TO 8 FEET SATURDAY AND SUNDAY. 

* TIMING...STRONGEST WINDS THIS MORNING WILL OCCUR BEFORE 10 AM.
  GALE FORCE WIND GUSTS ARE EXPECTED SATURDAY INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ431-452>455-181800-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-130118T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
317 AM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGEST WINDS THIS MORNING WILL OCCUR BEFORE 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
863 
WHUS71 KPHI 181100
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 AM EST FRI JAN 18 2013

ANZ430-181800-
/O.EXA.KPHI.SC.Y.0004.000000T0000Z-130118T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
600 AM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

* TIMING...STRONGEST WINDS THIS MORNING WILL OCCUR BEFORE 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450-451-190000-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-130118T1800Z/
/O.CON.KPHI.GL.A.0001.130119T1600Z-130121T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
600 AM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY EVENING...

* WINDS...NORTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS
  THIS MORNING. SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT
  SATURDAY AND SUNDAY.

* SEAS...2 TO 4 FEET TODAY. SEAS 5 TO 8 FEET SATURDAY AND SUNDAY. 

* TIMING...STRONGEST WINDS THIS MORNING WILL OCCUR BEFORE 10 AM.
  GALE FORCE WIND GUSTS ARE EXPECTED SATURDAY INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ431-452>455-181800-
/O.CON.KPHI.SC.Y.0004.000000T0000Z-130118T1800Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
600 AM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* TIMING...STRONGEST WINDS THIS MORNING WILL OCCUR BEFORE 10 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
285 
WHUS71 KPHI 181752
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 PM EST FRI JAN 18 2013

ANZ450-451-190700-
/O.CAN.KPHI.SC.Y.0004.000000T0000Z-130118T1800Z/
/O.CON.KPHI.GL.A.0001.130119T1600Z-130121T0000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1252 PM EST FRI JAN 18 2013

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

* WINDS...NORTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS 
  THIS MORNING. SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT 
  SATURDAY AND SUNDAY.

* SEAS...5 TO 8 FEET.

* TIMING...STRONGEST WINDS THIS MORNING WILL OCCUR BEFORE 10 AM. 
  GALE FORCE WIND GUSTS ARE EXPECTED SATURDAY INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-431-452>455-181900-
/O.CAN.KPHI.SC.Y.0004.000000T0000Z-130118T1800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1252 PM EST FRI JAN 18 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. WINDS WILL INCREASE
AGAIN ON SATURDAY AND ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 3:52 PM EST, 0 minutes earlier.

Area forecast discussion, Jan 16, 3:52 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EST WED JAN 16 2013

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE OFF THE CAROLINA COASTS LATE
THURSDAY AND PASS TO OUR EAST THURSDAY NIGHT, BRINGING WINTRY
WEATHER ACROSS THE SOUTHERN PORTION OF THE AREA. HIGH PRESSURE
WILL BUILD TO OUR SOUTH FRIDAY INTO SATURDAY. AN AREA OF LOW
PRESSURE WILL PASS WELL TO OUR NORTH ON SUNDAY, PULLING A COLD
FRONT THROUGH THE AREA SUNDAY. A COUPLE OF WEAK CLIPPER TYPE
SYSTEMS COULD AFFECT THE AREA EARLY NEXT WEEK WITH COLD AIR MOVING
INTO THE AREA.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE SECONDARY WIND SHIFT HAS RUSHED ACROSS NEW JERSEY BETWEEN 18Z
AND 20Z AND WE'RE BACK TO A NW WIND DRYING BL FLOW.

BAROCLINIC CIRRUS PREVAIL ABOVE WHAT IS EXPECTED TO BE A CLEARING OF
THE LOW CLOUDS THIS EVENING AS THE INVERSION CURRENTLY AT THE TOP OF
THE IFR DECK NEAR 1500 FEET IS MODELED TO LOWER THIS EVENING AND DRY
OUT FROM THE TOP DOWN BY MIDNIGHT.  PATCHY DENSE FOG MAY DEVELOP IN
E PA AND N NJ IF SKIES TEMPORARILY CLEAR AT HIGH LEVELS BECAUSE OF
LIGHT WIND AND STILL HIGH MOISTURE CONTENT IN THE BOUNDARY LAYER.

OTHERWISE...A CIG AOA 8000 FT SHOULD PREVAIL IN THE SOUTH THROUGH
THE NIGHT WITH MID LVL LIGHT RAIN POSSIBLE AT TIMES. TOO WARM ALOFT
FOR FREEZING PCPN.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
A WINTER STORM WATCH HAS BEEN ISSUED FOR PORTIONS OF THE REGION
THU AFTN AND NIGHT WITH A POTENTIAL FOR 2 TO 6 INCHES OF SNOW TO
FALL ACROSS THE SOUTHERN AREAS. THIS IS A CLOSE MATCH THE 16Z HPC
INTERNAL SNOW PREDICTIONS USING MULTIPLE TOOLS. IN ADDITION...09Z
SREF WHILE BEING BIASED HIGH BY A COUPLE OF MEMBERS PERFORMED PRETTY
WELL FOR LAST NIGHTS EVENT...ESPECIALLY IF YOU ADJUST THE PTYPE
USING VERTICAL THERMAL PROFILES.

THURSDAY...CHILLY RAIN SHOULD REDEVELOP...CERTAINLY IN THE AFTN.

ATMOSPHERIC PROCESSES STILL HAVE TO DISSIPATE THE WANING ABOVE
FREEZING LAYER IN THE 7000 TO 10000 FT LAYER /750MB/. THIS IS
CONFIRMED BY THE 12Z NAM MAX WBZ IN THE 0-6KM LAYER WHICH IS ABOVE
FREEZING ON BOTH THE LATEST AVBL GFS/NAM MODELS THRU ABOUT 21Z.
HOWEVER... THEREAFTER...VERY LATE IN THE DAY UVM IN THE IDEAL
DENDRITE GROWTH ZONE BECOMES INTERESTING AND WE COULD SEE A VERY
QUICK CHANGE FROM MDT RAIN TO MODERATE SNOW IN PTNS OF MDS E SHORE
INTO SRN DE 2-5PM.

PRESUMING PRECIPITATION DEVELOPS...THE WET SNOW WILL CLING TO
BRANCHES AND WIRES IN A LIGHT WIND NEAR 33F ENVIRONMENT WITH
SLIPPERY SLUSHY TRAVEL DEVELOPING LATE IN THE DAY.

WE SEE THE 18Z NAM IS MUCH FURTHER SOUTH. THAT STATES THE UNCERTAINTY
AND SO ITS A WATCH THAT MAY END UP WITHOUT ANY DECENT SNOW.  WATCHES
ARE JUST THAT... A CALL TO ATTENTION BUT NOT A GUARANTEE.  OTHERWISE
IF THE WATCH IS A GUARANTEE...WE WOULD WARN.  IN THIS
CASE...UNCERTAINTY!

MOS TEMPS WERE MODIFIED DOWNWARD IN THE AFTN PCPN OVER DE/MD (WET
BULBING).  OTRW...PRIOR 4 AM FCST TEMPS/DEWPOINTS/WINDS WERE VERY
CLOSE TO OUR EXPECTATIONS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A BRIEF COOL DOWN IS EXPECTED EARLY THE EXTENDED, WITH A BRIEF WARM
PERIOD OVER THE WEEKEND, FOLLOWED BY EVEN COLDER TEMPERATURES EARLY
NEXT WEEK.

A PERIOD OF ACCUMULATING SNOW IS EXPECTED TO BE ONGOING THURSDAY
EVENING. WHATEVER PRECIPITATION THAT BEGINS THURSDAY AFTERNOON AS
RAIN OR RAIN/SNOW MIXTURE IS EXPECTED TO TRANSITION TO ALL SNOW
AROUND OR SHORTLY AFTER SUNSET. ONCE THE TRANSITION OCCURS, IT
SHOULD REMAIN ALL SNOW AS THE AIR ABOVE THE SURFACE IS FORECAST TO
REMAIN BELOW FREEZING. ANY SNOW THAT HAD A HARD TIME ACCUMULATING
DURING THE AFTERNOON IS EXPECTED TO BEGIN ACCUMULATING DURING THIS
TIME. FOR NOW, THE GREATEST POTENTIAL FOR SNOW ACCUMULATION IS
EXPECTED ACROSS SOUTHERN AND COASTAL NEW JERSEY AND
CENTRAL/SOUTHERN DELMARVA. SNOWFALL COULD REACH THE DELAWARE
VALLEY/I-95 CORRIDOR, BUT NORTH OF THAT, WE ARE NOT EXPECTING MUCH
SINCE THERE COULD BE A SHARP CUTOFF LINE. THE AREAS ALONG THE
DELAWARE VALLEY/I-95 CORRIDOR ARE NOT EXPECTED TO HAVE MORE THAN A
COATING TO AN INCH. FURTHER SOUTH ACROSS SOUTHERN AND COASTAL NEW
JERSEY/CENTRAL SOUTHERN DELMARVA WE COULD SEE ANYWHERE FROM 2-6
INCHES. THE LOW PRESSURE THAT WILL BE PRODUCING THE SNOW IS
EXPECTED TO MOVE THROUGH AT A FAIR PACE, SO IT WILL NOT BE AROUND
ALL NIGHT LONG. THE SNOW SHOULD BEGIN TAPERING OFF FROM WEST TO
EAST AROUND MIDNIGHT, AND SHOULD BE MOSTLY OUT OF THE AREA BY
DAYBREAK FRIDAY.

FRIDAY SHOULD END UP BEING A FAIRLY DECENT DAY, BUT COOL AS COLD AIR
ADVECTION TAKES PLACE AS HIGH PRESSURE BUILDS TO OUR SOUTH. AS WE
MOVE INTO THE WEEKEND, A SLIGHT WARMING TREND IS EXPECTED TO TAKE
PLACE AS THE HIGH PRESSURE BUILDS TO OUR EAST AND A RETURN FLOW
DEVELOPS. SATURDAY SHOULD BE DRY, BUT BY SUNDAY, A COLD FRONT IS
EXPECTED TO AFFECT THE AREA. THE FRONTAL PASSAGE IS EXPECTED TO BE
MOSTLY DRY, ALTHOUGH OUR NORTHWEST AREAS COULD SEE SOME SNOW
SHOWERS/FLURRIES.

THEN COLD AIR RETURNS TO THE AREA AS AN ARCTIC TROUGH BUILDS ACROSS
THE EAST. TEMPERATURES ARE EXPECTED TO FALL AT LEAST 5-10 DEGREES
BELOW NORMAL EARLY NEXT WEEK. WITH THE TROUGH IN PLACE ACROSS THE
EAST, SEVERAL SHORT WAVES/VORT MAXES COULD MOVE THROUGH THE AREA AS
A COUPLE OF WEAK CLIPPER TYPE SYSTEMS MOVE TOWARD THE AREA. WE ARE
NOT EXPECTED MUCH MOISTURE WITH ANY OF THESE SYSTEMS, BUT THEY
COULD HELP LEAD TO SOME LIGHT SNOW SHOWERS/FLURRIES EARLY NEXT WEEK,
ESPECIALLY FOR OUR NORTHERN ZONES.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF TODAY...PLEASE SEE TAFS FOR DETAILS. IFR CIGS WITH LEFTOVER
RAIN OR SPRINKLES/FREEZING IN THE POCONOS/ SHIFTING SEWD THRU THE
EVENING.  LIGHT WIND.

TONIGHT...CIGS WILL DEFINITELY LIFT TO AOA 8000 FT. LIGHT NW WIND.
TAFS HAVE FOG POTENTIAL...ESPECIALLY KRDG AND KABE.

THURSDAY...VFR CIGS LOWERING DURING THE AFTN WITH RAIN IN DE/MD
AND FAR SE NJ INCLUDING KMIV AND KACY CHANGING TO WET SNOW BETWEEN
19Z/17-00Z/18Z. LIGHT NNW WIND MAY INCREASE TO 10-15 KTS LATE IN THE
DAY.  THERE IS SOME UNCERTAINTY REGARDING THE NORTHWARD EXTENT OF
PRECIPITATION LATE THURSDAY...AND ODDS FAVOR IT REMAINS SOUTH OF
PHILADELPHIA.

OUTLOOK...
THURSDAY NIGHT...MOSTLY VFR ALONG DELAWARE RIVER NORTHWARD, EXCEPT
POSSIBLE MVFR IF SNOW OCCURS. IFR POSSIBLE MIV/ACY WITH SNOW. WIND
GUSTS COULD REACH 20-25 KNOTS.

FRIDAY-SATURDAY...MOSTLY VFR. WINDS COULD GUST NEAR 20 KNOTS DURING
THE AFTERNOON.

SUNDAY...MOSTLY VFR. FLURRIES POSSIBLE NORTH. WINDS COULD GUST 25-30
KNOTS IN THE AFTERNOON.

MONDAY...MOSTLY VFR. SNOW SHOWERS/FLURRIES POSSIBLE DURING THE
AFTERNOON.

&&

.MARINE...
THROUGH THURSDAY...NO SCA. MAINLY LIGHT W TO NW WIND INCREASING TO
10 TO 15 KTS LATE THU.

OUTLOOK...
A SMALL CRAFT ADVISORY WAS ISSUED THURSDAY NIGHT FOR MOST OF OUR
ATLANTIC COASTAL WATERS AND THE SOUTHERN DELAWARE BAY. AS THE LOW
PRESSURE MOVES TO OUR EAST, THE PRESSURE GRADIENT WILL TIGHTEN, AND
WINDS COULD GUST 25-30 KNOTS. THE PRESSURE GRADIENT IS NOT EXPECTED
TO WEAKEN UNTIL FRIDAY AFTERNOON WHEN THE LOW MOVES FURTHER AWAY AND
HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS WILL BRIEFLY DROP BELOW
ADVISORY LEVELS FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.
HOWEVER, WINDS ARE EXPECTED TO INCREASE AGAIN BY SATURDAY MORNING AS
THE HIGH BEGINS TO PUSH SOUTH AND EASTWARD WELL AHEAD OF AN
APPROACHING COLD FRONT. AN EXTENDED PERIOD OF SMALL CRAFT ADVISORY
CONDITIONS IS POSSIBLE FROM SATURDAY THROUGH SUNDAY NIGHT. A COLD
FRONT WILL PASS THROUGH THE AREA SUNDAY, AND WINDS COULD APPROACH
GALE FORCE FOR A PERIOD SUNDAY AHEAD AND JUST BEHIND THIS
BOUNDARY.

&&

.CLIMATE...
GALE SEASON THIS 2012-2013...

TO DATE THE NUMBER EVENTS ARE STILL WAY BELOW OUR RECENT NORMAL.

2012-13 6
2011-12 12
2010-11 12
2009-10 13
2008-09 14
2007-08 9

FIRST 15 DAYS OF THE MONTH...TEMPS STILL AVERAGING 6 TO 7 DEGS
ABOVE NORMAL IN OUR AREA BUT OUR FIRST COLD SNAP OF THE SEASON
WITH MUCH BELOW NORMAL COLD AND WIND CHILLS 0 TO 15 BELOW IS STILL
SETTING UP FOR LATE TUE NIGHT OF NEXT WEEK.
&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WINTER STORM WATCH FROM THURSDAY EVENING THROUGH LATE THURSDAY
     NIGHT FOR NJZ020>027.
DE...WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH LATE
     THURSDAY NIGHT FOR DEZ002>004.
MD...WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH LATE
     THURSDAY NIGHT FOR MDZ015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THURSDAY TO 1 PM EST FRIDAY
     FOR ANZ431-451>455.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...ROBERTSON
AVIATION...DRAG/ROBERTSON
MARINE...DRAG/ROBERTSON
CLIMATE...DRAG
Hazardous weather outlook, Jan 16, 12:15 PM EST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1215 PM EST WED JAN 16 2013

NJZ001-007-008-PAZ054-055-060>062-171715-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1215 PM EST WED JAN 16 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-PAZ105-171715-
HUNTERDON-UPPER BUCKS-
1215 PM EST WED JAN 16 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ025-171715-
COASTAL ATLANTIC-
1215 PM EST WED JAN 16 2013

...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-NJZ010-012>019-PAZ070-071-101>104-106-171715-
NEW CASTLE-CECIL-KENT MD-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS-
1215 PM EST WED JAN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE MAY BE A PERIOD OF SNOW LATE THURSDAY AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-171715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1215 PM EST WED JAN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ020>024-026-027-171715-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1215 PM EST WED JAN 16 2013

...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH LATE
THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-171715-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
1215 PM EST WED JAN 16 2013

...WINTER STORM WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 16, 3:08 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
308 PM EST WED JAN 16 2013

NJZ001-007>010-PAZ054-055-060>062-101-103-105-170500-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...HONEY BROOK...OXFORD...
COLLEGEVILLE...POTTSTOWN...CHALFONT...PERKASIE
308 PM EST WED JAN 16 2013

...SLIPPERY TRAVEL ON UNTREATED ROADWAYS POSSIBLE THROUGH THE EVENING
COMMUTE...

WHILE THE STEADY PRECIPITATION IS OVER FOR THE AREA, SOME SPOTTY
FREEZING DRIZZLE OR LIGHT MIXED PRECIPITATION IS POSSIBLE THE
REST OF THE AFTERNOON INTO EARLY THIS EVENING. TEMPERATURES WILL
REMAIN CLOSE TO FREEZING THROUGH THE EVENING WITH THE MOST
WIDESPREAD SUBFREEZING TEMPERATURES OVER THE HIGHER TERRAIN IN
NORTHWEST NEW JERSEY AND THE POCONOS. MOST LOWS BY THURSDAY
MORNING SHOULD BE BELOW FREEZING. MOTORISTS ARE URGED TO PROCEED
WITH CAUTION THROUGH THE EVENING COMMUTE AND OVERNIGHT, ESPECIALLY
ON UNTREATED AND LESS TRAVELED ROADWAYS.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 12:09 PM ESTWinter Storm WatchPHIAtlantic, Burlington, Cape May, Cumberland, Ocean16 hr
Jan 16, 6:58 AM ESTRiver Flood WarningPHINew Castle92 min

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.